# SDR YENA2023031600243

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 61,269 hours, 21,816 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  CRACK INDICATION ON FRAME 16RH SIDE INTERCOSTAL FITTING ON HOLE 3 AT DOOR STOP POSITION 7 CRACK DIRECTION IS 9 O'CLOCK AT FWD GALLEY AREA (1EA); REF: ARM W/O 2-33 12/1 N/R 2023-98134 REMOVED AND REPLACED NEW INTERCOSTAL FITTING AND FASTENERS LOCATED ON FRAME 16 RH SIDE FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112300.
